On exponents of p-adic differential modules.
Journal für die reine und angewandte Mathematik, Tome 484 (1997), pp. 85-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
exponents of -adic differential modules, linear differential systems with coefficients analytic on a -adic annulus, Robba condition, Fuchs representation
@article{JRAM_1997__484_153898,
author = {Bernard M. Dwork},
title = {On exponents of p-adic differential modules.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {85--126},
year = {1997},
volume = {484},
zbl = {0870.12008},
url = {http://geodesic.mathdoc.fr/item/JRAM_1997__484_153898/}
}
Bernard M. Dwork. On exponents of p-adic differential modules.. Journal für die reine und angewandte Mathematik, Tome 484 (1997), pp. 85-126. http://geodesic.mathdoc.fr/item/JRAM_1997__484_153898/